The Stability of the Positive Radical Steady States for a Nonhomogeneous Semilinear Cauchy Problem
This paper is contributed to the Cauchy problem Formula Not Shown with initial function Formula Not Shown . The monotonicity and stability of the positive radial steady states, which are positive solutions of Formula Not Shown , are discussed with Formula Not Shown , Formula Not Shown and φ in weighted Banach spaces.
& Yang, F.
(2006). The Stability of the Positive Radical Steady States for a Nonhomogeneous Semilinear Cauchy Problem. Journal of Differential Equations, 228 (2), 507-529.